# SDR HALA2016120800528

- Difficulty date: December 8, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 20,650 hours, 3,169 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: AS43013120
- Part serial: A002051348
- Condition: Cracked
- Location: Hsgb
- Part time: 20,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK NOTED ON NR 1 ENGINE, UNDER RT BOTTOM FAN COWL, TUBE ASSY.   OIL LINE TO HSGB FOUND CRACKED. TUBE, AND O-RING REPLACED IAW MM 70-12-01. ENGINE RUN CARRIED OUT.  NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE.
